MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the technician found that one clip was missing and the other was damaged due to abuse during use.The technician replaced the slingbar latches to resolve.The model of the slingbar associated with this incident was not provided.The golvo mobile lift in intended to be used for transferring patients (adult or children) between devices (e.G., within the room), floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.The golvo 9000 instruction for use 7en140108 states: "check the sling bar latches are intact.Missing or damaged latches must always be replaced with new ones;" although there was no serious injury in this event, if the slingbar latch were to break or detach during a patient transfer, it would likely contribute to a serious injury or death.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that the golvo 9000 had an issue, missing clip off slingbar.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.

Brand Name
GOLVO 9000 MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23720872
Report Number8030916-2025-00143
Device Sequence Number10464313
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2000045
Device Catalogue Number2000045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown